The Apollonian metric: limits of the comparison and bilipschitz properties
Peter A. Hästö
Abstract and Applied Analysis, 2003, vol. 2003, 1-18
Abstract:
The Apollonian metric is a generalization of the hyperbolic metric. It is defined in arbitrary domains in â„ n . In this paper, we derive optimal comparison results between this metric and the j G metric in a large class of domains. These results allow us to prove that Euclidean bilipschitz mappings have small Apollonian bilipschitz constants in a domain G if and only if G is a ball or half-space.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/525013.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/525013.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:525013
DOI: 10.1155/S1085337503309042
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().